Doctor insights on:
How To Treat Xanex Withdrawal Seizures
A withdrawal seizure is a seizure caused by withdrawal from a substance. Withdrawal from Xanax or alcohol or some other medications/drugs can include seizures and this must be monitored and treated in a safe environment. This can be dangerous so detox should be done in a controlled and medically managed ...Read more
Alcoholism: Although Xanax (alprazolam) has been prescribed to prevent seizures, Alcohol withdrawal should be managed by a physician. If there is concern for withdrawal seizures then there is concern for alcoholism and its many complications and it is in your best interest to discuss your concerned with your family physician. ...Read moreSee 1 more doctor answer
How to safely taper a 0-0-1 mg dose of alprazolam ? Also can I start mirtazapine to prevent relapse? (anxiety and depression)
"Depends!": It is necessary to take into account how many mg/day you've taken over how long a time... To get an idea of how much your nervous system has become dependent on it. It takes 4-5 days, in general, to establish a "steady state" level of a drug in the blood, generally, cutting the dose in 1/2 every 4-5 days, then discontinue once you finish 0.25 mg/d...Will avoid any withdrawal symptoms. ...Read more
With medical help: You should be under the care of a doctor who is knowledgeable about benzodiazepines like lorazepam. There are multiple ways to do it but they all involve either gradual stepwise reductions or changing to a longer acting agent and initiating a gradual taper with this different agent. It is better to talk with a doctor about it first to determine if it is even safe to do so to begin with. ...Read more
Switch.: In my opinion the best way to taper is to switch to a long half-life substitute and then taper. I would suggest Tranxene (clorazepate). You can stop the lorazepam immediately and start the Tranxene (clorazepate). The dose of the latter would depend on the dose of the former. You could then easily taper the Tranxene (clorazepate) without having the withdrawal effects because of the slow taper. ...Read more
Go slow, work w doc: 1. A slow, gradual dose taper is best. Go especially slowly as you approach zero. This can take weeks or more in tough cases. 2. Decrease the daily dose, don't stretch out the time between doses. 3. Sometimes it helps to substitute a different benzo (or phenobarbital) that has a longer half-life. 4. Work closely with your prescribing doctor. Good luck! ...Read more
Support care + meds.: Supportive care and use of Clonidine is essential for control of acute symptoms ie anxiety, sweating , agitation etc. Use of subutex( opiate agonist/antagonist) can also be considered and more so for long term maintenance. Need to be under the care of an md to guide the treatment and process. ...Read moreSee 1 more doctor answer
When does klonopin (clonazepam) become dangerous and addictive. How can one prevent addiction to benzo's?
What to do if i'm having dependency problems with the benzo, xanax (alprazolam). I want to quit, how long will withdrawals last?
How do I take Xanax (alprazolam) 0.25 mg to treat ssri, tca induced initial stage anxiety/ panic treatment?
Danger: You don't. At least not without the specific recommendation and management by an experienced physician. ...Read more
Taper down: Fasciculitis is relatively common withdrawal symptom after prolonged piracetam use, Headaches is probbably more often found.. I would suggest to return to piracetam to original dose and slowly taper it down over time , it should prevent any withdraws, this is not a major or long lasting issue. Different story would be after long term opiates or benzos use. ...Read more
By not taking Ambien (zolpidem): The question is too vague/far-reaching for a good answer. Given success of pharmacotherapy for some issues, many assume medical disease industry has good treatments for most symptoms: not true. As embodied Soul?Mind?Brain?Body creatures, health is extremely complex, only partially understood & most treatments are for symptoms of advanced disease, not health or truly solving most health problems. ...Read more
Cont Ativan (lorazepam) for now: I certainly would not recommend coming off of Ativan (lorazepam) until the Hashimoto's is stabilized, i.e. exclude one variable at at time. I would continue/hold the Ativan (lorazepam) dose constant, thereby removing possibility that symptoms are due to Ativan (lorazepam)/benzo withdrawal. Once the Hashimoto's is controlled/treated, then can start slow taper off Ativan (lorazepam), reducing dose by 10-20% weekly or biweekly. ...Read more
...and death: It is easy to overdose on klonopin, (clonazepam) because Klonopin (clonazepam) like any other benzodiazepine is a CNS depressant. The overdose symptoms are: dizziness, somnolence, confusion, coma, respiratory and cardiovascular depression and death. Never share this medicine with another person or self medicate. If any concerns talk to your treating physician for more information. ...Read more
How long should someone take buspar (buspirone)? Do you need to get weaned off of it?Does abrupt discontinuation cause problems?
Talk to your doctor!: Talk to your doctor! the basic answer is that you should take Buspar (buspirone) as long as directed by your doctor. Do not stop it on your own. You will need to get instructions on how to stop taking it. Originally Buspar (buspirone) was not thought to cause problems when it was taken for a short time. Sometimes it is used for long periods of time, in those cases many physicians will wean off slowly. Ask your physician. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How to prevent xanex withdrawal seizures?
- How long should xanex withdrawal seizures last?
- Cure xanex withdrawal seizures
- Ask a doctor a question free online
- Handling xanex withdrawal seizures condition
- Best xanex withdrawal seizures treatment
- Can you xanex withdrawal seizures quickly?
- Over the counter treatment for xanex withdrawal seizures
- Talk to a neurologist online